Absolutely continuous measures for certain maps of an interval
Publications Mathématiques de l'IHÉS, Volume 53 (1981), pp. 17-51.
@article{PMIHES_1981__53__17_0,
     author = {Misiurewicz, Michal},
     title = {Absolutely continuous measures for certain maps of an interval},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {17--51},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {53},
     year = {1981},
     zbl = {0477.58020},
     mrnumber = {83j:58072},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1981__53__17_0/}
}
TY  - JOUR
AU  - Misiurewicz, Michal
TI  - Absolutely continuous measures for certain maps of an interval
JO  - Publications Mathématiques de l'IHÉS
PY  - 1981
DA  - 1981///
SP  - 17
EP  - 51
VL  - 53
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1981__53__17_0/
UR  - https://zbmath.org/?q=an%3A0477.58020
UR  - https://www.ams.org/mathscinet-getitem?mr=83j:58072
LA  - en
ID  - PMIHES_1981__53__17_0
ER  - 
%0 Journal Article
%A Misiurewicz, Michal
%T Absolutely continuous measures for certain maps of an interval
%J Publications Mathématiques de l'IHÉS
%D 1981
%P 17-51
%V 53
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1981__53__17_0
Misiurewicz, Michal. Absolutely continuous measures for certain maps of an interval. Publications Mathématiques de l'IHÉS, Volume 53 (1981), pp. 17-51. http://www.numdam.org/item/PMIHES_1981__53__17_0/

[1] N. Bourbaki, Fonctions d'une variable réelle (Livre IV), Paris, Hermann, 1958 (chap. 1, § 4, exerc. Ia).

[2] J. Guckenheimer, Sensitive dependence to initial conditions for one dimensional maps, preprint I.H.E.S. (1979). | MR | Zbl

[3] M. Jakobson, Topological and metric properties of one-dimensional endomorphisms, Dokl. Akad. Nauk SSSR, 243 (1978), 866-869 (in Russian). | MR | Zbl

[4] J. Milnor, W. Thurston, On iterated maps of the interval, preprint. | Zbl

[5] M. Misiurewicz, Structure of mappings of an interval with zero entropy, Publ. Math. I.H.E.S., 53 (1981), 000-000. | EuDML | Numdam | MR | Zbl

[6] M. Misiurewicz, W. Szlenk, Entropy of piecewise monotone mappings, Astérisque, 50 (1977), 299-310 (full version will appear in Studia Math., 67). | MR | Zbl

[7] W. Parry, Entropy and generators in ergodic theory, New York, Benjamin, 1969. | MR | Zbl

[8] W. Parry, Symbolic dynamics and transformations of the unit interval, Trans. Amer. Math. Soc., 122 (1966), 368-378. | MR | Zbl

[9] R. Shaw, Strange attractors, chaotic behavior and information flow, preprint, Santa Cruz (1978). | Zbl

[10] D. Singer, Stable orbits and bifurcation of maps of the interval, SIAM J. Appl. Math., 35 (1978), 260-267. | MR | Zbl